Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Sex during periods, later had red dots on hair follicles around shaft followed by increasing inflammation. What could this be?

The other day I had sex with my girlfriend and she happend to be on her period and we dd it unprotected, during I felt something kind of irritating and when I looked at my penis after there were a few red dots only on hair follicles around the shaft of my penis. The next day when I woke up there were more inflamed and red around them and they hurt to the touch also the were all connected in a line sort of with only a few red ones on the other side of my penis what could this be?
Asked On : Thu, 4 Oct 2012
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
General & Family Physician 's  Response
Hi welcome to Health care magic forum. It is strange that you had some thing on the same day. It might be an allergic reaction to the blood and secretions. I advise you to consult a dermatologist for diagnosis and treatment. you may have to undergo tests, V.D.R.L, R.B.S, besides other routine tests for confermation of the disease.
Besides i advise you some diet recommendations as, avoid taking pulses, potato , other tubers, and fish. take more of green leafy vegetables, sprouts, milk, egg, meat, fruits, juices, and dry fruits. Avoid having sex during periods in future. Wishing for a quick recovery.Thanks for calling.
Answered: Thu, 4 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]

Related questions you may be interested in


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor